Alert archive / New York / Small Craft Advisories in 2009

Small Craft Advisory 49, NWS New York, NY

May 9, 2009

NWS New York, NY issued this small craft advisory at May 9, 2009, 4:30 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
May 9, 2009, 4:30 PM EDT (20:30 UTC)
Expired
May 10, 2009, 9:55 PM EDT
In force
29 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WHUS71 KOKX 092030
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
430 PM EDT SAT MAY 9 2009

...ROUGH CONDITIONS ON THE ALL WATERS TONIGHT THROUGH SUNDAY
EVENING...

.WINDS BECOME SOUTHWEST AND INCREASE THIS EVENING AHEAD OF A COLD
FRONT. SEAS WILL BECOME ROUGH OVERNIGHT. A COLD FRONT WILL CROSS
THE WATERS LATER TONIGHT WITH WESTERLY WINDS INCREASING BEHIND THE
FRONT. WINDS GRADUALLY DIMINISH SUNDAY LATE EVENING.

ANZ350-353-355-100830-
/O.CAN.KOKX.SW.Y.0012.000000T0000Z-090509T2200Z/
/O.UPG.KOKX.GL.A.0015.090509T2200Z-090510T2200Z/
/O.NEW.KOKX.SC.Y.0049.090509T2030Z-090511T0400Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
430 PM EDT SAT MAY 9 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT SUNDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT SUNDAY NIGHT.

WINDS WILL BECOME SOUTHWEST AN INCREASE TO 15 TO 20 KT WITH
GUSTS UP TO 25 KTS AHEAD OF A COLD FRONT THIS EVENING. AS THE
FRONT PASSES THROUGH OVERNIGHT...WINDS TURN WESTERLY AND INCREASE
TO 20 TO 25 KT WITH GUSTS UP TO 30 KT. 

WINDS WILL REMAIN GUSTY ON SUNDAY...AND THEN DIMINISH LATE SUNDAY
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-100830-
/O.UPG.KOKX.GL.A.0015.090509T2200Z-090510T2200Z/
/O.NEW.KOKX.SC.Y.0049.090509T2030Z-090511T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
430 PM EDT SAT MAY 9 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT SUNDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT SUNDAY NIGHT.
THE GALE WATCH IS NO LONGER IN EFFECT. 

WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 20 KT WITH GUSTS
UP TO 25 KTS AHEAD OF A COLD FRONT THIS EVENING. AS THE FRONT
PASSES THROUGH OVERNIGHT...WINDS TURN WESTERLY AND INCREASE TO 20
TO 25 KT WITH GUSTS UP TO 30 KT.

WINDS WILL REMAIN GUSTY ON SUNDAY...AND THEN DIMINISH LATE SUNDAY
EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
674 
WHUS71 KOKX 092257
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
657 PM EDT SAT MAY 9 2009

...ROUGH CONDITIONS ON ALL WATERS TONIGHT THROUGH 
SUNDAY EVENING...

.WINDS WILL BECOME SOUTHWEST AND INCREASE THIS EVENING AHEAD OF A
COLD FRONT. SEAS WILL BECOME ROUGH OVERNIGHT. THE FRONT WILL
CROSS THE WATERS LATER TONIGHT...WITH WESTERLY WINDS INCREASING
BEHIND IT. WINDS SHOULD GRADUALLY DIMINISH LATE SUNDAY EVENING. 

ANZ330-101100-
/O.NEW.KOKX.MF.Y.0009.090509T2257Z-090510T0400Z/
/O.CON.KOKX.SC.Y.0049.000000T0000Z-090511T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
657 PM EDT SAT MAY 9 2009

...DENSE FOG ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT SUNDAY NIGHT.

AREAS OF FOG IN EASTERN LONG ISLAND SOUND...MAINLY NEAR THE SOUTH
SHORE OF SOUTHEAST CONNECTICUT...WILL BE LOCALLY DENSE...WITH VSBY
BELOW 1 NM AND OCCASIONALLY LESS THAN 1/4 MILE. THESE CONDITIONS
WILL RAPIDLY IMPROVE AFTER A COLD FRONTAL PASSAGE BETWEEN 11 PM
AND MIDNIGHT.

ALSO...WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 20 KT
WITH GUSTS UP TO 25 KT JUST AHEAD OF A COLD FRONT THIS EVENING.
AFTER THE FRONT PASSES THROUGH...WINDS WILL BECOME WEST AND
INCREASE TO 20 TO 25 KT WITH GUSTS UP TO 30 KT.

WINDS WILL REMAIN GUSTY ON SUNDAY...AND THEN DIMINISH LATE SUNDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

ANZ335-338-340-345-350-353-355-101100-
/O.CON.KOKX.SC.Y.0049.000000T0000Z-090511T0400Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
657 PM EDT SAT MAY 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY NIGHT. 

WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 20 KT
WITH GUSTS UP TO 25 KT JUST AHEAD OF A COLD FRONT THIS EVENING.
AFTER THE FRONT PASSES THROUGH...WINDS WILL BECOME WEST AND
INCREASE TO 20 TO 25 KT WITH GUSTS UP TO 30 KT. 

WINDS WILL REMAIN GUSTY ON SUNDAY...AND THEN DIMINISH LATE SUNDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GOODMAN
094 
WHUS71 KOKX 092318
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
718 PM EDT SAT MAY 9 2009

...ROUGH CONDITIONS ON ALL WATERS TONIGHT THROUGH SUNDAY
EVENING...

.WINDS WILL BECOME SOUTHWEST AND INCREASE THIS EVENING AHEAD OF A
COLD FRONT. SEAS WILL BECOME ROUGH OVERNIGHT. THE FRONT WILL
CROSS THE WATERS LATER TONIGHT...WITH WESTERLY WINDS INCREASING
BEHIND IT. WINDS SHOULD GRADUALLY DIMINISH LATE SUNDAY EVENING.

ANZ330-101130-
/O.CON.KOKX.MF.Y.0009.000000T0000Z-090510T0400Z/
/O.CON.KOKX.SC.Y.0049.000000T0000Z-090511T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
718 PM EDT SAT MAY 9 2009

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY NIGHT...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT
EDT SUNDAY NIGHT. 

AREAS OF FOG IN EASTERN LONG ISLAND SOUND...MAINLY NEAR THE SOUTH
SHORE OF SOUTHEAST CONNECTICUT...WILL BE LOCALLY DENSE...WITH
VSBY BELOW 1 NM AND OCCASIONALLY LESS THAN 1/4 MILE. THESE
CONDITIONS WILL RAPIDLY IMPROVE AFTER A COLD FRONTAL PASSAGE
BETWEEN 11 PM AND MIDNIGHT.

ALSO...WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 20 KT
WITH GUSTS UP TO 25 KT JUST AHEAD OF A COLD FRONT THIS EVENING.
AFTER THE FRONT PASSES THROUGH...WINDS WILL BECOME WEST AND
INCREASE TO 20 TO 25 KT WITH GUSTS UP TO 30 KT.

WINDS WILL REMAIN GUSTY ON SUNDAY...AND THEN DIMINISH LATE SUNDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-340-345-350-353-355-101130-
/O.CON.KOKX.SC.Y.0049.000000T0000Z-090511T0400Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
718 PM EDT SAT MAY 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY NIGHT. 

WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 20 KT WITH
GUSTS UP TO 25 KT JUST AHEAD OF A COLD FRONT THIS EVENING. AFTER
THE FRONT PASSES THROUGH...WINDS WILL BECOME WEST AND INCREASE TO
20 TO 25 KT WITH GUSTS UP TO 30 KT.

WINDS WILL REMAIN GUSTY ON SUNDAY...AND THEN DIMINISH LATE SUNDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
745 
WHUS71 KOKX 100153
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
953 PM EDT SAT MAY 9 2009

...ROUGH CONDITIONS TONIGHT THROUGH SUNDAY EVENING...

.WINDS WILL SHIFT WEST AND INCREASE TONIGHT INTO SUNDAY EVENING AFTER
A COLD FRONT CROSSES THE WATERS. 

ANZ330-101400-
/O.CAN.KOKX.MF.Y.0009.000000T0000Z-090510T0400Z/
/O.CON.KOKX.SC.Y.0049.000000T0000Z-090511T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
953 PM EDT SAT MAY 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY NIGHT...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE DENSE FOG
ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT
EDT SUNDAY NIGHT. 

WINDS WILL BECOME WEST AFTER A COLD FRONTAL PASSAGE LATE THIS
EVENING...INCREASING TO TO 20 TO 25 KT WITH GUSTS UP TO 30 KT. 

WINDS WILL REMAIN GUSTY DURING THE DAY ON SUNDAY...WITH SEAS
BUILDING TO 3 TO 5 FT. WINDS AND SEAS WILL SUBSIDE BY LATE 
SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-340-345-350-353-355-101400-
/O.CON.KOKX.SC.Y.0049.000000T0000Z-090511T0400Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
953 PM EDT SAT MAY 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY NIGHT. 

WINDS WILL BECOME WEST AFTER A COLD FRONTAL PASSAGE LATE THIS
EVENING...INCREASING TO TO 15 TO 25 KT WITH GUSTS UP TO 30 KT. 

WINDS WILL REMAIN GUSTY DURING THE DAY ON SUNDAY...WITH OCEAN SEAS
BUILDING TO 4 TO 7 FT...HIGHEST EAST OF FIRE ISLAND INLET. WINDS
AND SEAS WILL SUBSIDE BY LATE SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GOODMAN
681 
WHUS71 KOKX 100744
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
344 AM EDT SUN MAY 10 2009

...GUSTY WINDS TODAY WITH ROUGH SEAS ON THE OCEAN INTO THIS
EVENING...

.LOW PRESSURE CENTERED OVER NORTHERN MAINE WILL CONTINUE TO TRACK
TO THE NORTHEAST TODAY AND TONIGHT. AS THE LOW MOVES AWAY HIGH
PRESSURE WILL BUILD IN FROM THE WEST.

ANZ330-335-338-340-345-353-355-102130-
/O.EXT.KOKX.SC.Y.0049.000000T0000Z-090510T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
344 AM EDT SUN MAY 10 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

WESTERLY WINDS OF 15 TO 20 KT WITH GUSTS UP TO 25 KT WILL CONTINUE
ON THE WATERS THROUGH TODAY. WINDS WILL DIMINISH LATE IN THE DAY.

SEAS ON THE OCEAN WILL BE 3 TO 6 FT THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-102130-
/O.CON.KOKX.SC.Y.0049.000000T0000Z-090511T0400Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
344 AM EDT SUN MAY 10 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

WESTERLY WINDS OF 15 TO 20 KT WITH GUSTS UP TO 25 KT WILL CONTINUE
ON THE WATERS THROUGH TODAY. WINDS WILL DIMINISH LATE IN THE DAY.

SEAS ON THE OCEAN WILL BE 4 TO 6 FT THROUGH THE DAY...THEN SUBSIDE
TO 3 TO 5 FT EARLY THIS EVENING...AND 2 TO 4 FT BY LATE THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
910 
WHUS71 KOKX 101457
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1057 AM EDT SUN MAY 10 2009

...GUSTY WINDS TODAY WITH ROUGH SEAS ON THE OCEAN INTO THIS
EVENING...

.LOW PRESSURE CENTERED OVER NORTHERN MAINE WILL CONTINUE TO TRACK
TO THE NORTHEAST TODAY AND TONIGHT. AS THE LOW MOVES AWAY HIGH
PRESSURE WILL BUILD IN FROM THE WEST.

ANZ330-335-338-340-345-353-355-110300-
/O.EXT.KOKX.SC.Y.0049.000000T0000Z-090511T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1057 AM EDT SUN MAY 10 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

WESTERLY WINDS OF 20 TO 25 KT WITH GUSTS UP TO 30 KT WILL CONTINUE
ON THE WATERS THROUGH MIDNIGHT. THERE MAY EVEN BE A FEW
OCCASTIONAL GUSTS TO 35 KT. WINDS WILL DIMINISH EARLY IN THE
OVERNIGHT PERIOD.

SEAS ON THE OCEAN WILL BE 4 TO 6 FT INTO THE EVENING...THEN
SUBSIDE TO 2 TO 4 FT AFTER MDINIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-110300-
/O.EXT.KOKX.SC.Y.0049.000000T0000Z-090511T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
1057 AM EDT SUN MAY 10 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT MONDAY. 

WESTERLY WINDS OF 20 TO 25 KT WITH GUSTS UP TO 30 KT WILL CONTINUE
ON THE WATERS THROUGH THE OVERNIGHT PERIOD. THERE MAY EVEN BE A
FEW OCCASTIONAL GUSTS TO 35 KT. WINDS WILL DIMINISH LATE TONIGHT.

SEAS ON THE OCEAN WILL BE 4 TO 6 FT THROUGH THE DAY...THEN
SUBSIDE TO 3 TO 5 FT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
574 
WHUS71 KOKX 101938
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
338 PM EDT SUN MAY 10 2009

...GUSTY WINDS AND ROUGH SEAS ON THE COASTAL OCEAN WATERS WILL
DIMINISH TONIGHT...

.LOW PRESSURE CENTERED OVER NOVA SCOTIA WILL CONTINUE TO TRACK TO
THE NORTHEAST TONIGHT AS HIGH PRESSURE BUILDS IN FROM THE WEST.
THIS WILL ALLOW FOR WINDS TO DECREASE FROM WEST TO EAST TONIGHT.

ANZ330-335-338-340-345-353-355-110400-
/O.CON.KOKX.SC.Y.0049.000000T0000Z-090511T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
338 PM EDT SUN MAY 10 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

WESTERLY WINDS OF 15 TO 20 KT WITH GUSTS OF 25 TO 30 KT WILL
CONTINUE ON THE WATERS THROUGH MIDNIGHT. WINDS WILL DIMINISH TO
BELOW SCA LEVELS BY MIDNIGHT.

SEAS ON THE OCEAN WILL START OUT AT 3 TO 5 FT...BUT WILL SUBSIDE
TO 2 TO 4 FT BY MIDNIGHT WITH THE DIMINISHING WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-110745-
/O.CON.KOKX.SC.Y.0049.000000T0000Z-090511T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
338 PM EDT SUN MAY 10 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. 

WESTERLY WINDS OF 15 TO 25 KT WITH GUSTS UP TO 30 KT WILL CONTINUE
ON THE WATERS THROUGH THE EVENING...THEN DIMINISH OVERNIGHT. 

SEAS THIS EVENING WILL START OUT AT 4 TO 6 FT AND SUBSIDE TO 3 TO
5 FT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MALOIT
461 
WHUS71 KOKX 110155
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
955 PM EDT SUN MAY 10 2009

...SMALL CRAFT ADVISORY CANCELED...

.WINDS AND SEAS DECREASING ACROSS THE WATERS AS HIGH PRESSURE
BUILDS IN ACROSS THE WATERS.

ANZ330-335-338-340-345-353-355-110300-
/O.CAN.KOKX.SC.Y.0049.000000T0000Z-090511T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
955 PM EDT SUN MAY 10 2009

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS ARE DECREASING TO BELOW SMALL CRAFT LEVELS...THUS
THE ADVISORY HAS BEEN CANCELED.

$$

ANZ350-110300-
/O.CAN.KOKX.SC.Y.0049.000000T0000Z-090511T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
955 PM EDT SUN MAY 10 2009

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS ARE DECREASING TO BELOW SMALL CRAFT LEVELS...THUS
THE ADVISORY HAS BEEN CANCELED. AN OCCASIONAL SWELL SET TO 5 FT
IS POSSIBLE FOR THE NEXT FEW HOURS...BUT SEAS WILL BE DECREASING
OVERALL.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at May 9, 4:22 PM EDT, 8 minutes earlier.

Area forecast discussion, May 9, 4:22 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
422 PM EDT SAT MAY 9 2009

.SYNOPSIS...
A COLD FRONT WILL CROSS THE TRI-STATE TONIGHT. HIGH PRESSURE THEN
BUILDS DOWN FROM THE HIGH PLAINS FROM SUNDAY THROUGH TUESDAY
NIGHT...THEN SLIDES OFFSHORE WEDNESDAY. A WARM FRONT APPROACHES
FROM THE WEST WEDNESDAY NIGHT...THEN LIFTS NORTHEAST THROUGH THE
REGION THURSDAY...FOLLOWED BY A COLD FRONT THURSDAY NIGHT AND
FRIDAY MORNING. CANADIAN HIGH PRESSURE THEN BUILDS IN THROUGH
SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
STORMS CURRENTLY DEVELOPING FROM CENTRAL PA NORTHEAST INTO CENTRAL
NY. THE AREA OF STORMS WILL LIFT NORTHEAST...WHILE INDIVIDUAL
CELLS CONTINUE TO BACK BUILD TO THE SOUTHWEST. THE IMPACT OF THE
STRONG SHEAR (70 KT BULK SHEAR ACROSS THE AREA BASED ON 19Z LAPS
ANALYSIS) BASED ON RADAR PRESENTATION. PRIMARILY HAVE ISOLATED
CELLS...BUT THIS SHOULD EVOLVE INTO MORE BOW ECHOES/SQUALL LINES
AS THE EVENING PROGRESSES. NAM/GFS/RUC ALL BRING PRECIP IN TO
WESTERN PORTIONS OF THE CWA BY AROUND 22Z...CONSISTENT WITH RADAR
TIMING OF THE LINE INTO WESTERN ORANGE COUNTY BETWEEN 2130 AND
22Z. THE KEY TO IMPACT TO THE AREA IS THE EXTENT OF BACK BUILDING
TO THE SW. NOTING IT HAS BEEN OCCURRING AT A FAIRLY IMPRESSIVE
RATE...AND THE STORMS WILL BE MOVING INTO AN AREA WITH A PRE-
EXISTING BOUNDARY (PRE-FRONTAL/LEE TROUGH) AND CURRENTLY 600-800
J/KG OF CAPE FORECAST TO GO UP TO 1250-1750 J/KG CAPE BY LATE THIS
AFTERNOON (PLENTY OF ENERGY TO WORK WITH)...AGREE WITH MODEL IDEA
OF EXPANSION OF SHOWERS AND THUNDERSTORMS TO THE S/E AS BACK
BUILDING CONTINUES. FORTUNATELY BEST DYNAMICS ARE WELL TO N...SO
FROM A COVERAGE PERSPECTIVE ONLY FEEL PRUDENT WITH CHANCE POPS AT
THIS TIME AHEAD OF THE FRONT. (AS THINGS EVOLVE COULD SEE UPPING
POPS LATER ON AS EXACT EVOLUTION OF THINGS BECOMES CLEARER).

BEST POTENTIAL FOR ANY SEVERE WEATHER WITH ANY STORMS IS ACROSS
LOWER HUDSON VALLEY/NE NJ/NYC METRO/INTERIOR CT ZONES WHERE HAVE
THE GREATEST INSTABILITY. PRIMARILY EXPECT WIND GUSTS OF 40-50 MPH
WITH ANY STORM...BUT ISOLATED SEVERE WIND GUSTS ARE POSSIBLE.
STRONG SHEAR IS PRODUCING EHI INDICES OF OVER 3...WHICH SUGGEST
TORNADIC POTENTIAL AS WELL...WILL CONTINUE TO MONITOR.

OVER SE AREAS MARINE LAYER WILL FORCE ANY THUNDERSTORMS TO BECOME
ELEVATED AND HELP LIMIT IMPACT OF ANY WINDS MIXING DOWN.

PRECIPITATION SHOULD COME TO AN END BY AFTER MIDNIGHT BEHIND THE
FRONT. BEHIND THE FRONT...WINDS BECOME GUSTY OUT OF THE WEST
OVERNIGHT.

FOR LOWS USED BLEND MAV/MET GUIDANCE.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
WINDY WITH GUSTY NW WINDS ON SUNDAY...SHOULD STAY SUB-ADVISORY
WITH PEAK GUSTS AROUND 35 MPH. WINDS DIMINISH SUNDAY EVENING AS
STRONG LOW TO THE NE MOVES FURTHER INTO THE CANADIAN MARITIME
REGION...ALLOWING THE PRESSURE GRADIENT TO RELAX ACROSS THE TRI-
STATE.

HIGH PRESSURE BUILD IN AT THE SURFACE WITH WNW-NW FLOW
ALOFT...SPELLING A DRY PATTERN THROUGH MONDAY NIGHT.  COLDEST AIR
ALOFT STAYS TO N...SO SUNDAY SHOULD WARM INTO UPPER 60S-LOWER 70S
(WENT WITH WARMER MAV GUIDANCE TO REFLECT MIX DOWN FROM 800 MB).
OTHERWISE HAVE NEAR NORMAL TEMPERATURES CONSISTENT WITH MAV/MET BLEND.

HAVE SLIGHT CHANCE POPS TUE WITH PASSAGE OF MID-UPPER LEVEL TROUGH AXIS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE CRESTS OVER THE REGION TUESDAY NIGHT WITH AND DRY
CONDITIONS LASTING THROUGH WEDNESDAY. SOUTHERLY FLOW RETURNS THURSDAY
ON THE BACK SIDE OF THE HIGH. ONSHORE FLOW EXPECTED TO KEEP TEMPS A
FEW DEGREES COOLER THAN WEDNESDAY DUE WITH COOLER OCEAN TEMPS. A
SHORT WAVE LOOKS TO APPROACH AND PUSH A COLD FRONT THROUGH THE
REGION LATE THURSDAY NIGHT/EARLY FRIDAY MORNING. POPS INCREASE TO
HIGH END CHANCE THURSDAY NIGHT...THEN DECREASE FRIDAY BEHIND THE
FRONT.

HIGH PRESSURE DOMINATES SATURDAY.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
THE LOW VSBYS AND FOG HAVE DISSIPATED AT ALL THE AREA
TERMINALS...HOWEVER SKIES REMAIN MOSTLY BROKEN OR OVERCAST THIS
AFTERNOON. A COLD FRONT BACK ACROSS PENNSYLVANIA WILL PUSH
EASTWARD AND APPROACH THE AREA TERMINALS. A PRE-FRONTAL TROUGH OUT
AHEAD OF THE FRONT MAY SET OFF SOME SHOWERS OR THUNDERSTORMS AS IT
SLIDES ACROSS THE AREA. PRECIPITATION CHANCES INCREASE BETWEEN 20Z
TO 00Z WITH SCATTERED MVFR...TO LOCALLY IFR...CEILINGS AND
VISIBILITIES. BECAUSE TIMING AND AREAL IMPACT REMAINS UNCERTAIN
WILL ONLY GO WITH A CB GROUP.

THE FRONT PUSHES ACROSS THE AREA BETWEEN 01Z AND 02Z...WITH CLEARING
SKIES AND WESTERLY WINDS INCREASING TO 15 TO 20KT...WITH GUSTS UP TO
30KT. THE GUSTY WINDS WILL REMAIN THROUGH THE REMAINDER OF THE
FORECAST PERIOD.

OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY...VFR WITH GUSTY WEST TO
NORTHWEST WINDS SUNDAY AFTERNOON. WIND DIMINISH SUNDAY
EVENING/OVERNIGHT. VFR MON THROUGH WED WITH HIGH PRESSURE OVER THE
AREA. SUB VFR CONDITIONS MAY RETURN THURSDAY AS A COLD FRONT
APPROACHES AND MOVES ACROSS THE AREA.

&&

.MARINE...
HAVE SCA UP OVER ALL WATERS FOR GUSTS TO 30 KT AFTER MIDNIGHT
TONIGHT THROUGH SUNDAY EVENING. SEAS COULD STAY UP ON OCEAN WATERS
THROUGHOUT SUNDAY NIGHT...BUT FOR NOW FOCUSING ON GUSTS (HIGHEST
DEGREE OF CONFIDENCE)...AND WILL TWEAK SCA END TIME AS IMPACT ON
SEAS BECOMES CLEARER (WEST WIND IS HARDEST TO GET/KEEP SCA LEVEL
SEAS OVER AREA WATERS). OTHERWISE WINDS/SEAS SHOULD REMAIN BELOW
SCA LEVELS INTO THE MIDDLE OF THE WEEK WITH HIGH PRESSURE BUILDING
IN WITH OCEAN SWELLS EXPECTED TO BE 3 FT OR LESS.

SOUTHERLY WINDS PICK UP A BIT THURSDAY AFTERNOON AHEAD OF A COLD
FRONT...WITH SOUTH SWELLS BUILDING TO 2 TO 4 FT. SMALL CRAFT
CONDITIONS MAY OCCUR JUST AHEAD...AND THEN AGAIN BEHIND A COLD FRONT
EXPECTED TO MOVE THROUGH EARLY FRIDAY MORNING.

WINDS AND SEAS SUB SCA FRIDAY EVENING THROUGH SATURDAY.

&&

.HYDROLOGY...
EXPECT UP TO A QUARTER OF AN INCH OF RAIN...WITH LOCALLY HIGHER
AMOUNTS WITH ANY SHOWERS/THUNDERSTORMS THROUGH THIS EVENING. ANY
STRONGER CELLS COULD CAUSE LOCALIZED MINOR FLOODING (NOTING RECENT
HEAVY RAINFALL ACROSS THE REGION). AFTER TONIGHT...SHOULD NOT SEE
ANY SIGNIFICANT PRECIPITATION UNTIL THE NEXT FRONTAL SYSTEM FROM
THURSDAY INTO FRIDAY MORNING.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT SUNDAY NIGHT FOR
     ANZ330-335-338-340-345-350-353-355.

&&

SYNOPSIS AND NEAR/SHORT TERM...MALOIT
LONG TERM...BS
AVIATION...BC
MARINE...MALOIT/BS
HYDROLOGY...MALOIT
Hazardous weather outlook, May 9, 5:11 AM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
511 AM EDT SAT MAY 9 2009

CTZ005-006-009-NJZ002>006-011-NYZ067>076-100915-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD-
WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
QUEENS-
511 AM EDT SAT MAY 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL APPROACH THE REGION LATE TODAY. THERE IS
A SLIGHT RISK FOR SEVERE THUNDERSTORMS AHEAD OF THIS FRONT LATE
THIS AFTERNOON INTO THIS EVENING. STRONG WINDS WILL BE THE MAIN
THREAT WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THIS
EVENING.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ007-008-010>012-NYZ077>081-100915-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NASSAU-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
511 AM EDT SAT MAY 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-100915-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
511 AM EDT SAT MAY 9 2009

...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 4:10 AM EDTGale WatchOKX12 hr
May 9, 6:57 PM EDTMarine Dense Fog AdvisoryOKX3 hr

Nearby

Small Craft Advisories in New York, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.